Paracetamol Drop / Paracetamol Syrup / Paracetamol Oral Suspension / Paracetamol Suspension
|FOB Price:||US $0.5 / Piece|
|Min. Order:||10,000 Pieces|
|Min. Order||FOB Price|
|10,000 Pieces||US $0.5/ Piece|
|Production Capacity:||100000bottles Per Month|
|Transport Package:||Bottle + Box|
|Payment Terms:||L/C, T/T, Money Gram, Western Union|
- Model NO.: PRCT
- Pharmaceutical Technology: Chemical Synthesis
- Form: Suspension
- Specification: GMP
- Type: Inorganic Chemicals
- Odor: Odorless
- Trademark: Fraken
- Origin: China
Paracetamol Powder For Oral Suspension
Paracetamol Oral Suspension is commonly used for curing fever and pain in the body.
Each 5 ml Contains:
Paracetamol 125 mg
Flavoured Syrup Base q. S.
Packing: 100 ml
Shelf life: 24 months
Store in a cool, dry place. Protect from light.
Keep out of reach of children.
Paracetamol Drops for Infants is suitable for children with asthma who are sensitive to aspirin and NSAIDs, as it does not contain aspirin or alcohol. Gentle to little stomachs, Panadol Children's Drops for Infants provides effective relief from fever and pain associated with teething, immunisation, earaches, colds and flu.
Each mL suspension (oral drops) contains:
How to use Paracetamol Drops for Infants:
Age Average Weight Dose
1 - 3 months 4.2 - 6 kg 0.4 - 0.6 ml*
3 - 6 months 6 - 7.6 kg 0.6 - 0.8 ml
6 - 12 months 7.6 - 10 kg 0.8 - 1.2 ml
1 - 2 years 10 - 12.5 kg 1.2 - 1.5 ml
*On doctor's advice only
If the child's age and weight do not coincide with above, a dose of 10-15mg/kg of body weight is recommended.
Do not take more than 60mg/kg in divided doses of 10-15mg/kg throughout the 24-hour period.
Do not take more than four doses in any 24-hour period.
Do not take with any other products containing Paracetamol.
Store at room temperature
Keep out of reach of children